# SDR C2XA10CL148

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 20,359 hours, 10,859 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0141
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 16,298 hours, 15,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A "PITCH TRIM BACKUP" INOP MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE HORIZONTAL STAB ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
